# SDR ASAA0946324

- Difficulty date: July 12, 2009
- Submitted: August 3, 2009
- Operation: Air carrier
- Aircraft: N796AS
- Make and model: Boeing 737490
- Aircraft serial: 28891
- Aircraft time: 37,596 hours, 20,597 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 6552878125
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR MOP SEAL/CHORD IS CORRODED.  REMOVED CORRODED PART AND INSTALLED NEW PART.
